Skip Navigation
Skip to contents

대한신장학회

My KSN 메뉴 열기

간행물 검색
A Case of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome in End-stage Renal Disease Patient
Sun Ae Han, Ji Ae Yang, Young Min Yoon, Hyung Nam Kim, Byung Chul Shin, Hyun Lee Kim, Jong Hoon Chung
2015 ; 2015(1):
    DRESS 증후군,말기신부전,호산구증가증
논문분류 :
춘계학술대회 초록집
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare disorder caused by exposure to certain medications that may cause a rash, fever, lymphadenopathy and hematologic abnormalities such as eosinophilia, thrombocytopenia and atypical lymphocytosis. 61-year-old woman with ongoing hemodialysis was presented with painful left wrist swelling and diagnosed to cellulitis. We first use ampicillin/sulbactam for 3days but there was no improvement. So, we changed antibiotics to vancomycin and the lesion of cellulitis was improved. During using of vancomycin, she developed a painful lymphadenopathy on left neck, whole body skin rash and fever. Neck computerized tomography scan shows an enhanced and variable sized lymphadenopathy in both carotid space and both lower lateral neck. Laboratory findings were eosinophil 17.7%, eosinophil count 3830/mm3, and AST/ALT 66/80 U/L. We performed lymph node fine needle aspiration and the result was polymorphic lymphocytic cells. We stopped vancomycin and used methyl prednisolone (PDS) for 1 mg/kg for 14 days and symptoms such as skin rash, lymphadenopathy and eosinophilia were improved. She discharged hospital after tapering PDS for 0.5 mg/kg. We describe here a case of DRESS syndrome after use of vancomycin in hemodialysis patient.
위로가기

(06022) 서울시 강남구 압구정로 30길 23 미승빌딩 301호

Copyright© 대한신장학회. All rights reserved.